# SDR CA000209027

- Difficulty date: February 10, 1998
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6710 · Main Rotor Control
- Part: Lock
- Part number: 35040001421
- Condition: Out Of Adj
- Location: Collective
- Component: Main Rotor Contr, 350400004
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT PRACTICE AUTOROTATION, THE COLLECTIVE LEVER LOCK ENGAGED SOME TIME DURING DESCENT AND THE COLLECTIVE LEVER WAS NOW IN THE FULLY DOWN POSITION AND WOULD NOT UNLOCK. A CONTROLLED BUT FIRM LANDING WAS CARRIED OUT.  STC SH96-32 LEFT-SIDE PILOT CONFIGURATION WAS INSTALLED ON THIS ROTORCRAFT WITH THE PILOT IN THE LT SEAT AND THE STUDENT IN THE RT SEAT.  IT WAS LATER DETERMINED THAT THE LOCKING DEVICE WAS IMPROPERLY ADJUSTED.
